National Changhua University of Education Institutional Repository : Item 987654321/16699
English  |  正體中文  |  简体中文  |  全文笔数/总笔数 : 6469/11641
造访人次 : 15930226      在线人数 : 28
RC Version 3.2 © Powered By DSPACE, MIT. Enhanced by NTU Library IR team.
搜寻范围 进阶搜寻

jsp.display-item.identifier=請使用永久網址來引用或連結此文件: http://ir.ncue.edu.tw/ir/handle/987654321/16699

题名: Stability Criteria for Reaction-Diffusion Systems with Skew-Gradient Structure
作者: Chen, Chao-Nien;Hu, Xijun
贡献者: 數學系
关键词: Reaction-diffusion system;Relative Morse index;Skew-gradient structure;Stability
日期: 2008
上传时间: 2013-06-05T07:32:32Z
出版者: Taylor & Francis Group, LLC
摘要: This paper deals with reaction-diffusion systems with skew-gradient structure. In connection with calculus of variations, we show that there is a close relation between the stability of a steady state and its relative Morse index. The stability criteria presented here were partially motivated by some recent works of Yanagida.
關聯: Communications in Partial Di erential Equations, 33(2): 189-208
显示于类别:[數學系] 期刊論文

文件中的档案:

档案 大小格式浏览次数
index.html0KbHTML269检视/开启


在NCUEIR中所有的数据项都受到原著作权保护.

 


DSpace Software Copyright © 2002-2004  MIT &  Hewlett-Packard  /   Enhanced by   NTU Library IR team Copyright ©   - 回馈